# SDR GTIA2023022036980

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 20,152 hours, 8,686 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 6000 F/A'S IN REAR CABIN REPORTED DIRTY SOCK SMELL. CARRIED OUT FUME ELIMINATION PROCEDURE. SMELL REPORTEDLY SLOWLY DISSIPATED AFTER PACK #2 SWITCHED OFF -PERFORMED TROUBLESHOOTING  IAW TSM 05-50-00-810-831 AND DECONTAMINATION PROCEDURE OF THE ECS IAW AMM 21-00-00-615-803A. R&R CABIN RECIRCULATION FILTER IAW AMM 21-21-41.
